Jump to content
SurvivingAntidepressants.org will be closed to new registrations November 1st through December 31, 2023 ×

Caroline: Focus/Attention Issues


Caroline

Recommended Posts

Hi everyone! I've been off medicines for about 6 months. Most of the overbearing physical side effects are manageable now. However, now that I am back into the semester a new effect is apparent.

I have trouble focusing on anything. Never before have I had such problems with attention and focus on tasks. Any tips or similar experiences? I've considered reinstating simply because it's affecting my academics. Would that be 5 steps back or a suitable temporary solution?

  • 08/2013 Celexa 10 mg; Seroquel 250 mg
  • 02/2014 Lithium 600 mg; Seroquel 150 mg
  • 03/2014 → immediate discontinue of prior medicine, begin gradual increase of Wellbutrin, Lexapro
  • 04/2014 Seroquel XR 300 mg; Lexapro 10 mg; Wellbutrin 450 mg
  • 02/2015 Cymbalta 60 mg; Seroquel XR 300 mg; Deplin 15-90.314 mg 
  • 05/2015 Cymbalta 60 mg; Seroquel XR 100 mg
  • 11/2015 Cymbalta 60 mg → 02/2018 Cymbalta 90 mg → 11/2018 Cymbalta 120 mg
  • 05/2019 Cymbalta Cold Turkey (as recommended by Dr.) → reinstated 60mg after severe WD symptoms and relapse
  • 12/2020 Began taper of 30 mg Cymbalta (removing 10% of beads in capsule each week)
Link to comment
  • Altostrata changed the title to Caroline Focus/Attention Issues
  • Administrator

Welcome, Caroline.

 

Good to hear you've seen improvement. How did you taper Cymbalta? What symptoms did you have as you were tapering? When you went off? How did they go away?

 

Many people have concentration difficulties when they've come off the drugs. It sounds like you have a lingering post-acute withdrawal symptom. You might find fish oil and magnesium supplements helpful, see

https://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
https://survivingantidepressants.org/topic/15483-magnesium-natures-calcium-channel-blocker/

 

A lot of people say they help. Try a little bit of one at a time, to see how they affect you.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • ChessieCat changed the title to Caroline: Focus/Attention Issues

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy